Cutaneous complications following transcatheter arterial chemoembolization
Article first published online: 9 FEB 2012
© 2013 The International Society of Dermatology
International Journal of Dermatology
Volume 52, Issue 11, pages 1449–1450, November 2013
How to Cite
Cho, E., Kim, H. S., Park, Y. M., Lee, J. Y. and Kim, H. O. (2013), Cutaneous complications following transcatheter arterial chemoembolization. International Journal of Dermatology, 52: 1449–1450. doi: 10.1111/j.1365-4632.2011.05271.x
- Issue published online: 25 OCT 2013
- Article first published online: 9 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.